# SDR J7SA2018112208001

- Difficulty date: November 8, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N440FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 8,648 hours, 6,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED ON LANDING. STOPPED AIRCRAFT WITH EMERGENCY BRAKE. AFTER COMING TO A STOP WE RECEIVED A " LR INBD BRK FAIL". #4 MAIN TIRE BLEW AS A RESULT OF EMERGENCY BRAKING. MOVED AND REPLACED #3 AND #4 MWA'S WITH 'REPAIRED' MWAS PER LR-45 AMM 32-40-02. REMOVED SUSPECTED FAULTY BCU (PN: 42-933-3, SN: 365A) AND INSTALLED A 'REPAIRED' BCU (PN: 42-933-3, SN: 421A) F/T OF BCU CHECKS GOOD. REF LR-45 AMM 32-41-02. NOTE: CURRENTLY INSTALLED #3 MWA (PN: 3-1545-1, SN: 2639) WITH A 'NEW' TIRE (PN: 226K08-4, SN: 81492696) AND #4 MWA (PN: 3-1545-1, SN: 0731 (OB), 0705 (IB)) WITH A 'NEW' TIRE (PN: 226K08-4, SN: 81522695).
